# SDR FDEA202001030012

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NPB6772
- Condition: Corroded
- Location: Bs 1228
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT; X=86 Y=1228 UNDER FLOOR UPPER INTERNAL STRUCTURE   HAS LEVEL 2/3 CORROSION 1" X 1". DOT #3 REMOVED FASTENERS, REMOVED CORROSION, NDT CHECKED FOR THE REMAINING   MATERIAL THICKNESS, OPEN HOLES WAS ALSO CHECKED WITH NO INDICATIONS NOTED,   AREA WAS TREATED, PRIMED, FASTENERS WERE RE-INSTALLED, AREA WAS PAINTED AND   THE VAPOR BARRIER WAS RE-APPLIED.
